Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

Accutane Redness


Things were going so well sad.png I've been on accutane now about a month and two weeks and things were looking good but now I'm breaking out again and this one is bad enough....

The bad thing is that because my skin is so sensitive on accutane, that the tiniest spot will make a big red mark all around it. And I really really really suggest if you are starting accutane try not to pop spots whenever you can! They leave me with huge bumps and redness that doesn't fade away for ages....the spots look even worse than they would have before I've messed with them.

Anytime I put moisturiser on my face (Cetaphil) it just leaves my skin so red and blotchy, and the spots and marks look terrible! I don't know if this is my 50mg kicking in or what but I'm not happy with my skin right now... hopefully I'll see some improvement, I just have to stay positive!

  Report Entry


There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now